# SDR CA150327004

- Difficulty date: March 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 64,834 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9012001
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ARRIVAL OF THE ACFT AT THE GATE, A HAZE AND ELECTRICAL SMOKE WAS OBSERVED BY THE CREW AND PASSENGERS AHEAD OF THE MID GALLEY.  MAINTENANCE HAD MET THE FLIGHT AND WERE ABLE TO ISOLATE THE CAUSE TO AN ELECTRICAL BALLAST LOCATED ABOVE SEAT 5A. THE  BALLAST WAS REPLACED AND TESTED SERVICE IAW AMM 33-21-00-962-124 .
